# SDR SCNA20120725039

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 41,358 hours, 15,746 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307301
- Part serial: BNG1702
- Condition: Failed
- Location: L1 Door
- Part time: 9,139 hours, 3,591 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE L-1 SLIDE DEPLOYMENT, SLIDE FAILED TO INFLATE.  MAINTENANCE REMOVED AND REPLACED L-1 DOOR SLIDE PER TASK CARD 252400000.
